# SDR 2007UALA00009

- Difficulty date: December 29, 2006
- Submitted: January 6, 2007
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 66,071 hours, 8,251 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AFT & RIGHT FWD OVERWING EMERGENCY EXIT LIGHTS INOP.   REPLACED FUSES, OP CHECKED OK .
